# SDR KBM2005F00225

- Difficulty date: June 27, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: DHS77516040
- Condition: Failed
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BODY LIGHT, FAILED. (K)
